About this Journal Submit a Manuscript Table of Contents
Advances in Numerical Analysis
Volume 2014 (2014), Article ID 231498, 11 pages
http://dx.doi.org/10.1155/2014/231498
Research Article

Nonlinear Double-Layer Bragg Waveguide: Analytical and Numerical Approaches to Investigate Waveguiding Problem

Department of Mathematics and Supercomputing, Penza State University, Krasnaya Street 40, Penza 440026, Russia

Received 30 June 2013; Accepted 14 November 2013; Published 22 January 2014

Academic Editor: Theodore E. Simos

Copyright © 2014 Yury G. Smirnov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yury G. Smirnov, Eugenii Yu. Smol’kin, and Dmitry V. Valovik, “Nonlinear Double-Layer Bragg Waveguide: Analytical and Numerical Approaches to Investigate Waveguiding Problem,” Advances in Numerical Analysis, vol. 2014, Article ID 231498, 11 pages, 2014. doi:10.1155/2014/231498